# SDR 99ZZZM405

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- System (JASC): 2120 · Air Distribution System
- Part: Venturi
- Part number: S53682015202
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A CPCP 4 INSPECTION PERFORMED AT AMR EAGLE MAINTENANCE CENTER, FOUND THE LAVATORY VENTURI CORRODED.  INSTALLED NEW VENTURI IN LAVATORY AS PER SRM 51-25-02.  CAUSE OF DAMAGE, ENVIRONMENTAL, LAVATORY/GALLEY SPILLS.  (M)
